# SDR GXPA00025

- Difficulty date: August 14, 2000
- Submitted: September 13, 2000
- Operation: Air carrier
- Aircraft: N183GA
- Make and model: Amd FALCON20
- Aircraft serial: 147
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Connector
- Condition: Dirty
- Location: A/C Valve
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LANDED BACK OKC DUE TO CONDITIONING VALVE WILL NOT MOVE TO COLD.  THE CANNON PLUG ON THE VALVE MOTOR CLEANED.  CHECKED OKAY, NORMAL.  (X)
